# SDR 08FDEA01748

- Difficulty date: May 5, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10F
- Aircraft serial: 46907
- Aircraft time: 53,570 hours, 25,466 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NDA6013501
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR ASSESSMENT WAS FOUND AN EXISTING EXTERNAL REPAIR AT FUSELAGE SKIN STA 1019, LONG NR 37R REPAIR FOUND NOT IN CONFORMITY WITH APPROVED DATA AND HAS BEEN REPLACED WITH A NEW IAW SRM 53-20-00 FIG 6 SH 3 AND 4.
